HRT or No HRT.....?
I am 52 this month and up until i was about 50 I was on Cerezette contraceptive pill. I never had any periods on this pill and stopped taking this about 15 months ago and after a few months I had a light normal period. I have since then (over a year) had no period.
I am constantly hot, constantly needing to get up in the night for the loo, hot sweats, weird feelings in my head (like i am not quite here), I am tired.
Now this last few weeks i have had a horrible feeling "down below". It just does not feel right. It aches (a feeling that i can only describe as what i used to get before a period came - heavy bloated dragging feeling) but still no period.
Are these all symptoms that would be stopped by HRT? I am unsure whether to go to my doctor about it all. My mum had breast cancer at late 70s and i know that HRT is a known factor (my mum never took HRT).
Please can anyone advise me what to do. The summer is coming and i am scared of overheating! I also cannot stand this aching dragging feeling "down below"!!!